# SDR CA021203011

- Difficulty date: December 2, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bell 205A-1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 205040230003
- Condition: Spalled
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION REMOVED FOR METAL CONTAMINATION SUN GEAR FOUND DAMAGED ON INSPECTION.
